# SDR AALA20021745

- Difficulty date: November 21, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACKED .375 INCH IN FUSELAGE SKIN FROM RIVET HEAD STATION 1380 L14L.  INSTALLED DOUBLER PER AARD 53-30-00-02.  (M)
